# SDR HNAA2023011700031

- Difficulty date: December 18, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E950007 - GALLEY, CORROSION FOUND ON THE RH FWD SILL AT 3 LOCATIONS BETWEEN FR18 - 20 .... RAR GALLEY RH FWD SILL IAW EMB145 SRM 51-40-02.
